RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Andrianov Anatoli Nikolaevich

Statistics Math-Net.Ru
Total publications: 57
Scientific articles: 55
Presentations: 1

Number of views:
This page:3490
Abstract pages:9659
Full texts:3204
References:844
Professor
Doctor of physico-mathematical sciences (1969)
Speciality: 01.01.03 (Mathematical physics)
Birth date: 21.07.1936
E-mail: ,
Keywords: zeta-functions of automorphic forms, modular forms in several variables, multiplicative arithmetic of quadratic forms, Hecke operators, spherical functions, theta-functions.
   
Main publications:
  1. Andrianov A. N., Quadratic forms and Hecke operators, Grundlehren der Math. Wiss., 286, Springer-Verlag, Berlin, 1987, 374 p.  mathscinet  zmath
  2. Andrianov A. N., Zhuravlev V. G., Modulyarnye formy i operatory Gekke, Nauka, Moskva, 1990, 447 s.  mathscinet
  3. Andrianov A. N., “Simmetrii garmonicheskikh teta-funktsii tselochislennykh kvadratichnykh form”, UMN, 50:4 (1995), 3–44  mathnet  mathscinet  zmath
  4. Andrianov A. N., “Singulyarnye koltsa Gekke–Shimury i operatory Gekke na zigelevykh modulyarnykh formakh”, Algebra i analiz, 11:6 (1999), 1–68  mathscinet
  5. Andrianov A., “On functional equations satisfied by spinor Euler products for Siegel modular forms of genus 2 with characters”, Abh. Math. Sem. Univ. Hamburg, 71 (2001), 123–142  crossref  mathscinet  zmath

http://www.mathnet.ru/eng/person17687
List of publications on Google Scholar
http://zbmath.org/authors/?q=ai:andrianov.anatoli-n
https://mathscinet.ams.org/mathscinet/MRAuthorID/194740

Publications in Math-Net.Ru
1. Interaction of Hecke–Shimura rings and zeta functions
A. Andrianov
Zap. Nauchn. Sem. POMI, 449 (2016),  5–14
2. Fractional factorials and prime numbers (A remark on the paper “On prime values of some quadratic polynomials”)
A. N. Andrianov
Zap. Nauchn. Sem. POMI, 440 (2015),  5–7
3. On prime values of some quadratic polynomials
A. N. Andrianov
Zap. Nauchn. Sem. POMI, 429 (2014),  5–10
4. Interaction of Hecke–Shimura rings acting on theta-series
A. Andrianov
Zap. Nauchn. Sem. POMI, 418 (2013),  8–27
5. On interaction of symplectic and orthogonal Hecke–Shimura rings of one-class quadratic forms
A. N. Andrianov
Zap. Nauchn. Sem. POMI, 404 (2012),  5–17
6. Zeta-functions of harmonic theta-series and prime numbers
A. N. Andrianov
Algebra i Analiz, 23:2 (2011),  52–76
7. Twisting of Siegel modular forms with characters, and $L$-functions
A. Andrianov
Algebra i Analiz, 20:6 (2008),  1–29
8. Action of Hecke operators on Maass theta series and zeta functions
A. N. Andrianov
Algebra i Analiz, 19:5 (2007),  3–36
9. Zeta functions of orthogonal groups of integral positive-definite quadratic forms
A. N. Andrianov
Uspekhi Mat. Nauk, 61:6(372) (2006),  3–44
10. On zeta functions of orthogonal groups of one-class positive definite quadratic forms
A. N. Andrianov
Algebra i Analiz, 17:4 (2005),  3–41
11. The action of Hecke operators on theta functions with rational characteristics
A. N. Andrianov
Algebra i Analiz, 15:5 (2003),  109–137
12. Around the Ikeda Lift
A. N. Andrianov
Funktsional. Anal. i Prilozhen., 35:2 (2001),  70–74
13. Singular Frobenius operators on Siegel modular forms with characters, and zeta functions
A. N. Andrianov, A. A. Panchishkin
Algebra i Analiz, 12:2 (2000),  64–99
14. Singular Hecke–Shimura rings and Hecke operators on Siegel modular forms
A. N. Andrianov
Algebra i Analiz, 11:6 (1999),  1–68
15. Harmonic theta functions and Hecke operators
A. N. Andrianov
Algebra i Analiz, 8:5 (1996),  1–31
16. On an advise of Yu. V. Linnik, Hecke operators, and theta functions
A. N. Andrianov
Zap. Nauchn. Sem. POMI, 226 (1996),  5–13
17. Symmetries of harmonic theta-functions of integral quadratic forms
A. N. Andrianov
Uspekhi Mat. Nauk, 50:4(304) (1995),  3–44
18. Quadratic comparisons and rationality of local zeta series of ternary and quaternary quadratic forms
A. N. Andrianov
Algebra i Analiz, 6:2 (1994),  3–52
19. Automorphic factorizations of solutions of quadratic congruences and their applications
A. N. Andrianov
Algebra i Analiz, 5:5 (1993),  1–46
20. Multiplicative decompositions of integral representations of binary quadratic forms
A. N. Andrianov
Algebra i Analiz, 5:1 (1993),  81–108
21. Composition of solutions of quadratic Diophantine equations
A. N. Andrianov
Uspekhi Mat. Nauk, 46:2(278) (1991),  3–40
22. Multiplicative properties of solutions of quadratic Diophantine problems
A. N. Andrianov
Algebra i Analiz, 2:1 (1990),  3–46
23. On integration of modular forms with theta-series
A. N. Andrianov
Zap. Nauchn. Sem. LOMI, 183 (1990),  5–21
24. Dirichlet series that correspond to representations of zero by indefinite quadratic forms
A. N. Andrianov
Algebra i Analiz, 1:3 (1989),  71–82
25. Spherical theta series
A. N. Andrianov
Mat. Sb. (N.S.), 134(176):3(11) (1987),  291–305
26. Computation of coefficients in transformation formulas of inhomogeneous theta series under the action of Hecke operators
A. N. Andrianov
Zap. Nauchn. Sem. LOMI, 160 (1987),  9–15
27. The action of Hecke operators on nonhomogeneous theta series
A. N. Andrianov
Mat. Sb. (N.S.), 131(173):3(11) (1986),  275–292
28. Hecke operators and representations of binary quadratic forms
A. N. Andrianov
Trudy Mat. Inst. Steklov., 165 (1984),  4–15
29. Representation of even zeta function on the spaces of theta series
A. N. Andrianov
Zap. Nauchn. Sem. LOMI, 134 (1984),  5–14
30. Duality in Siegel's theorem on representation by a genus of quadratic forms, and the averaging operator
A. N. Andrianov
Mat. Sb. (N.S.), 122(164):1(9) (1983),  3–11
31. Degeneration of rings of Hecke operators on spaces of theta-series
A. N. Andrianov
Trudy Mat. Inst. Steklov., 157 (1981),  3–18
32. The multiplicative arithmetic or Siegel modular forms
A. N. Andrianov
Uspekhi Mat. Nauk, 34:1(205) (1979),  67–135
33. On the analytic properties of standard zeta functions of siegel modular forms
A. N. Andrianov, V. L. Kalinin
Mat. Sb. (N.S.), 106(148):3(7) (1978),  323–339
34. Euler expansions of theta-transforms of Siegel modular forms of degree $n$
A. N. Andrianov
Mat. Sb. (N.S.), 105(147):3 (1978),  291–341
35. Behavior of theta-series of genus $n$ of indeterminate quadratic forms under modular substitution
A. N. Andrianov, G. N. Maloletkin
Trudy Mat. Inst. Steklov., 148 (1978),  5–15
36. On factorization of Hecke polynomials for the sympletic group of genus $n$
A. N. Andrianov
Mat. Sb. (N.S.), 104(146):3(11) (1977),  390–427
37. On relations between the Hecke rings of groups $\mathrm{Sp}_n$ and $\mathrm{SL}_n$
A. N. Andrianov
Zap. Nauchn. Sem. LOMI, 71 (1977),  5–15
38. On the zeta-functions of systems of quadratic forms
A. N. Andrianov
Mat. Zametki, 20:1 (1976),  27–34
39. Symmetric squares of zeta-functions of Siegel modular forms of genus 2
A. N. Andrianov
Trudy Mat. Inst. Steklov., 142 (1976),  22–45
40. Behavior of theta series of degree $n$ under modular substitutions
A. N. Andrianov, G. N. Maloletkin
Izv. Akad. Nauk SSSR Ser. Mat., 39:2 (1975),  243–258
41. Euler products corresponding to Siegel modular froms of genus 2
A. N. Andrianov
Uspekhi Mat. Nauk, 29:3(177) (1974),  43–110
42. Distribution of the norms of the hyperbolic elements of the modular group and the class number of indefinite binary quadratic forms
A. N. Andrianov, O. M. Fomenko
Dokl. Akad. Nauk SSSR, 196:4 (1971),  743–745
43. Dirichlet series with Euler product in the theory of Siegel modular forms of genus two
A. N. Andrianov
Trudy Mat. Inst. Steklov., 112 (1971),  73–94
44. Spherical functions for $GL_n$ over local fields, and summation of Hecke series
A. N. Andrianov
Mat. Sb. (N.S.), 83(125):3(11) (1970),  429–451
45. Rationality theorems for Hecke series and zeta functions of the groups $GL_n$ and $Sp_n$ over local fields
A. N. Andrianov
Izv. Akad. Nauk SSSR Ser. Mat., 33:3 (1969),  466–505
46. Rationality of multiple Hecke series of the full linear group and Shimura's hypothesis on Hecke series of the Symplectic group
A. N. Andrianov
Dokl. Akad. Nauk SSSR, 183:1 (1968),  9–11
47. Continuability and a functional equation for zetafunctions with nonabelian characters of simple algebras over number fields
A. N. Andrianov
Dokl. Akad. Nauk SSSR, 181:4 (1968),  775–777
48. Zeta-functions of simple algebras with non-abelian characters
A. N. Andrianov
Uspekhi Mat. Nauk, 23:4(142) (1968),  3–66
49. Shimura's hypothesis for Siegel's modular group of genus 3
A. N. Andrianov
Dokl. Akad. Nauk SSSR, 177:4 (1967),  755–758
50. On the representations of the modular group on spaces of parabolic forms
A. N. Andrianov
Dokl. Akad. Nauk SSSR, 165:4 (1965),  735–737
51. The representation of numbers by certain quadratic forms in connection with the theory of elliptic curves
A. N. Andrianov
Izv. Akad. Nauk SSSR Ser. Mat., 29:1 (1965),  227–238
52. On square means of progressions of Fourier coefficients of parabolic forms
A. N. Andrianov, O. M. Fomenko
Trudy Mat. Inst. Steklov., 80 (1965),  5–15
53. Fourier coefficients of parabolic forms
A. N. Andrianov, O. M. Fomenko
Dokl. Akad. Nauk SSSR, 158:2 (1964),  255–257
54. The analytic arithmetic of quadratic forms in an odd number of variables in connection with the theory of modular forms
A. N. Andrianov
Dokl. Akad. Nauk SSSR, 145:2 (1962),  241–244
55. Generalization of Eichler's theorem in the theory of quaternary quadratic forms
A. N. Andrianov
Dokl. Akad. Nauk SSSR, 141:1 (1961),  9–12

56. Boris F. Skubenko. An essay on his life and scientific work
A. N. Andrianov, A. I. Vinogradov, E. P. Golubeva, G. V. Kuz'mina, A. P. Oskolkov, O. M. Fomenko
Zap. Nauchn. Sem. POMI, 212 (1994),  5–9
57. On book of N. I. Gavrilov, The Riemann problem on the distribution of the roots of the zeta function
A. N. Andrianov, A. I. Vinogradov, Yu. V. Linnik, A. V. Malyshev, D. K. Faddeev, N. G. Chudakov, V. A. Yakubovich
Uspekhi Mat. Nauk, 26:3(159) (1971),  238–247

Presentations in Math-Net.Ru
1. On transfer of automorphic structures related with orthogonal and symplectic groups
A. N. Andrianov
Seminar on Arithmetic Algebraic Geometry
May 15, 2007 11:30

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018